# SDR V0XD202002190003

- Difficulty date: February 19, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 36,380 hours, 27,767 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L BETWEEN F.S. 295.00 TO F.S. 319.00 AND STIRNGER 25L SPLICE BETWEEN F.S. 319.00 TO F.S. 333.OO CORRODED. CORRECTIVE ACTION TO BE ACCOPLISHED ON AVMAX W/O 80799 W/C 1131.
